CSpace  > 计算数学与科学工程计算研究所
具有迅速振荡系数的非自共轭椭圆问题的二阶双尺度计算方法
苏芳1; 崔俊芝2; 徐湛1
2009
Source Publication应用数学和力学
ISSN1000-0887
Volume000Issue:012Pages:1482
Abstract为了求解具有迅速振荡系数的非自共轭椭圆问题,考虑了非自共轭椭圆问题二阶双尺度近似解的表示式,推导了二阶双尺度近似解的误差估计式,数值试验结果表明给出的近似解是有效的.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37573
Collection计算数学与科学工程计算研究所
Affiliation1.中国人民解放军国防科学技术大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
苏芳,崔俊芝,徐湛. 具有迅速振荡系数的非自共轭椭圆问题的二阶双尺度计算方法[J]. 应用数学和力学,2009,000(012):1482.
APA 苏芳,崔俊芝,&徐湛.(2009).具有迅速振荡系数的非自共轭椭圆问题的二阶双尺度计算方法.应用数学和力学,000(012),1482.
MLA 苏芳,et al."具有迅速振荡系数的非自共轭椭圆问题的二阶双尺度计算方法".应用数学和力学 000.012(2009):1482.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[苏芳]'s Articles
[崔俊芝]'s Articles
[徐湛]'s Articles
Baidu academic
Similar articles in Baidu academic
[苏芳]'s Articles
[崔俊芝]'s Articles
[徐湛]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[苏芳]'s Articles
[崔俊芝]'s Articles
[徐湛]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.